Results 1 to 3 of 3

Thread: MS Spacticity Help

  1. #1
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    Red Sox Nation :D
    Posts
    4,298

    Default MS Spacticity Help

    I saw this article in my inbox today:

    https://multiplesclerosis.net/living...5f9bceeafe0400

    Itís good, basic information. It reminded me that I have a TENS unit in my closet that is a useful tool to break up spasms.

    The last recommendation was baclofen for an intermittent problem. I find that it doesnít work that way. For spasms that you want relief from in the next hour or so, tizanidine is a much better prn medication.

    ANN
    There comes a time when silence is betrayal.- MLK

  2. The following 4 users say "thanks"


  3. #2
    Distinguished Community Member Lazarus's Avatar
    Join Date
    Oct 2006
    Location
    western MA
    Posts
    2,045
    Blog Entries
    1

    Default

    Quote Originally Posted by stillstANNding View Post
    This quote is hidden because you are ignoring this member. Show Quote
    I saw this article in my inbox today:

    https://multiplesclerosis.net/living...5f9bceeafe0400

    It’s good, basic information. It reminded me that I have a TENS unit in my closet that is a useful tool to break up spasms.

    The last recommendation was baclofen for an intermittent problem. I find that it doesn’t work that way. For spasms that you want relief from in the next hour or so, tizanidine is a much better prn medication.

    ANN
    Very timely information. My toes are spamming and making it tougher and tougher to walk. I have baclofen and started using it again. I have a habit of not taking pills when I am not having a particular problem.
    Linda~~~~

    Be the kind of woman that when your feet hit the floor each morning the devil says:"Oh Crap, She's up!"

  4. The following 4 users say "thanks"


  5. #3
    Distinguished Community Member
    Join Date
    Apr 2020
    Posts
    109

    Default

    If your dose of Baclofen is high enough, you cannot just stop it. You ease off it by 5mg every two weeks. But I suspect you use low mg?

  6. The following 5 users say "thanks"


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.